Netmedicos.com

Turning Dreams of Medicos Into Reality...!!!
Mcqs MOTD MBBS Exams Mcqs Tags Jobs
Home >> Pharmacology >> Clonazepam >> Mcqs Page 1
Clonazepam
(Single Best Answer) Question 1: A patient with recent onset primary generalised epilepsy develops drug reaction and skin rash due to phenytoin sodium. The most appropriate course of action is ?
A) Shift to clonazepam
B) Restart phenytoin sodium after 2 weeks
C) Shift to sodium valproate
D) Shift to ethosuximide
Answer (Select an option above to get the answer):
(Single Best Answer) Question 2: Which of the following is the drug of choice for Absence Seizures ?
A) Valproate
B) Ethosuximide
C) Lamotrigine
D) Clonazepam
Answer (Select an option above to get the answer):
Recent Topics
Post New Topic
Main Menu
Home
Book Mark
Admissions
Upcat Dental 2016
COMEDKPGET 2016
Kerala PGDEE 2016
Kerala PGMEE 2016
Gujarat PGMEE 2016
Recent Updates
Average
Odds Ratio
Distribution
Symmetric Distributi
Positively Skewed Di
Admin Updates
Mcqs Ranks Section U
Mocktest AIPGMEE 201
Radiotherapy Mcqs Up
Otorhinolaryngology
Orthopaedics Mcqs Up
Newest Member
Mtumzito
Google
Netmedicos Experts
Angelina (124)
txguy (101)
Karuna Mujalda (50)
Netmedicos (43)
Sandhya (42)
Tanushree Pandi (21)
sudipto (20)
sanju5 (10)
Jiss Joseph Pan (10)
Smitha (10)